# SDR UALA2013010900172

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,252 hours, 24,651 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON STOW BIN BULLNOSE ABOVE SEAT 28D INOPERATIVE.   REPLACED LAMPS, OPS CHECKED OKAY.  LIGHTS OPS CHECKED GOOD.
